# SDR CA121105007

- Difficulty date: October 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwc PT6C67C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, A CHIP LIGHT INDICATION RESULTED IN A PILOT INDUCED IFSD.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  POST FLIGHT INSPECTION FOUND DEBRIS ON THE CHIP DETECTORS WHICH ARE CURRENTLY BEING ANALYZED.
